Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Darkness around neck, use collared clothes to cover it up, causes low self esteem. Advice to get rid of it?

Good day, I am 34 years old and for the past 3 years struggling with darkness around my neck . My neck has turned black. I only wear clothes with collars to cover it up. It also gave me a low self-esteem as people in the beginnig though that is was dirt. I really need your advice, what to use and what I can do to get it normal. I have brown skin. Thank You
Asked On : Mon, 24 Sep 2012
Answers:  1 Views:  244
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Allergist and Immunologist 's  Response
I DONT KNOW YOUR HISTRY
ARE YOU ON ANY TABLET,FOR ANY OTHER DISEASE
VIAMINS MULTI VITMINS ,PAIN KILLERS

PLEASE POST HISTORY FEW TIPS I GIVE YOU
STOP MUSTARD,GROUNDNUT WALNUT COCONUT ALMONDS OIL STOP SOYA OIL ALSO
USE AMLA/OLIVE FOR APPLICATION
USE OLIVE FOR COOKING
STOP DIARY PRODUCTS
SOAP NIKO
MILK AND NUT FREE SHAMPOO NIZRAL
APPLY CLIDAC A GEL +MOMETOSONE FOR LOCAL APPLICATION BD
USE METHOTREXTATE 2.5 MGM ONCE WEEKLY DOSE DO IT 3 MONTHS
IT WILL BE OVER POST IF YOU WANT TO ASK ANYTHING MORE
Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor